# SDR SWAA2019070934705

- Difficulty date: June 26, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221EF HAD DAMAGED UPPER SURFACE SKIN.  REPAIRED FLOOR PANEL IAW SRM.
